# SDR USAA2010012290167

- Difficulty date: January 18, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 99
- Aircraft time: 63,581 hours, 28,207 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: D572525800001
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC7 - MAJOR REPAIR - EO 5707Y085 - CORROSION ON RIGHT WING RIB GEAR SUPPORT AT STA 2508, RIB 5.  REPAIRED RIGHT WING RIB GEAR SUPPORT AT STA 2508, RIB 5 IAW EO 5707Y085.
